Combinatorics and topology of the shift locus

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationConformal Dynamics and Hyperbolic Geometry
EditorsFrancis Bonahon, Robert L Devaney, Frederick P Gardiner, Dragomir Saric
PublisherAmerican Mathematical Society
Pages35-48
Number of pages14
ISBN (Electronic)978-0-8218-9025-7
ISBN (Print)9780821853481
StatePublished - 2012

Publication series

NameContemporary Mathematics
Volume573

Cite this